# SDR C77A20140505002

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 13,629 hours, 11,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Fuselage
- Part time: 13,629 hours, 11,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT STRUCTURE, AFT FINGER DOUBLER, PN 170-67115-002, HAS CORROSION FROM X=7575 TO 7825 & Y=317 TO 340 AS WELL AS GOUGE AT X=7956 & Y=380.  R & R FWD CARGO FLOOR AFT FINGER DOUBLER IAW SRM 51-41-01 & 51-43-01 ON WO 794240-110 IAW EO E170-53MR-018 REV IR WO 1430752.
